A small overview of post-SSRI sexual dysfunction (PSSD), ongoing studies and awareness campaign. Perhaps it would be more accurate to call it post-antidepressant syndrome, because it seems that it can involve other drugs (e.g. amitriptyline, trazodone, dapoxetine ecc.) and symptoms (emotion blunting etc.). We are talking about persistent side effects after withdrawal from psychotropic drugs.
Dr. Helen Fisher, author of “Why We Love,” addresses the World Future Society’s 2007 conference, describing the impacts of antidepressants on the brain systems associated with romance and attachment. For more information visit http://www.wfs.org
In questi ultimi anni, davvero in sordina, si è fatto strada il concetto di PSSD, ovvero di una disfunzione sessuale persistente dopo utilizzo di farmaci antidepressivi SSRI e SNRI. Di che cosa si tratta? È un fenomeno reversibile? Come si cura?
https://rxisk.org/post-ssri-sexual-dysfunction-pssd/ Post-SSRI Sexual Dysfunction (PSSD) is a condition in which sexual side effects don’t resolve after stopping antidepressants, or in some cases only develop when the antidepressant is stopped. Similar problems happen after isotretinoin (PRSD) and finasteride (PFS). PSSD and PRSD affect both men and women.
https://rxisk.org/prize/ The RxISK Prize is a campaign to raise awareness and find a cure for persistent sexual side effects after stopping antidepressants, finasteride (Propecia) or isotretinoin (Accutane). Also see our comprehensive guide to Post-SSRI Sexual Dysfunction (PSSD): https://rxisk.org/post-ssri-sexual-dysfunction-pssd/